Some properties of orthogonal convergence system
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Analytic number theory, mathematical analysis and their applications, Tome 143 (1977), pp. 68-87
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1977_143_a4,
author = {B. S. Kashin},
title = {Some properties of orthogonal convergence system},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {68--87},
year = {1977},
volume = {143},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1977_143_a4/}
}
B. S. Kashin. Some properties of orthogonal convergence system. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Analytic number theory, mathematical analysis and their applications, Tome 143 (1977), pp. 68-87. http://geodesic.mathdoc.fr/item/TM_1977_143_a4/